# SDR ASAA201912091544

- Difficulty date: December 3, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,103 hours, 12,200 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AM150
- Condition: Out Of Limits
- Location: Nr 1 V/Stator
- Part time: 2,032 hours, 552 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND FAULT CODE 75-30401 VSV POSITION SIGNALS DISAGREE SHORT TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED T/C 78273000 FAULT MSG 75-30401 (THE VSV POSITION SIGNALS DISAGREE) IS NO LONGER ACTIVE, FAULT CODE 75-10391 IS ACTIVE (VSV POSITION SIGNAL IS OUT OF RANGE ) REF LOG PAGE 12106108. PERFORMED B737-800 FIM 75-31 TASK 804 AND FIM 75-31 TASK 803, RESISTANCE CHECKS ARE GOOD ACTUATOR TEST IS GOOD, EEC TEST IS GOOD. FAULT 75-10391 IS ACTIVE ON EVERY LEG. REMOVED AND REPLACED #1 ENGINE RIGHT HAND VSV ACTUATOR REF B737-800 AMM 75-31-01 / 801-F00. OPS AND LEAK TEST GOOD , NO FAULTS FOUND. GROUND VERIFICATION COMPLETED.
